MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., RESECTOR SHAVER BLADE, F - SERIES - 5.5MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE PKG., RESECTOR SHAVER BLADE, F - SERIES - 5.5MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0375562000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the tip of the device got damaged during the procedure and there was a surgical delay of 30 minutes.
 
Additional Manufacturer Narrative
Alleged failure: when the tip of the formula cutter resector (diameter 5.5mmx125mm) came out of the patient.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be the blade comes in contact with a hard object causing damage to the teeth and hitting the housing edges.Excessive pressure, such as bending or prying, may cause the arthroscopic shaver blades to bend/break.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacturer date is unknown.
 
Event or Problem Description

Brand Name
PKG., RESECTOR SHAVER BLADE, F - SERIES - 5.5MM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11225153
Report Number0002936485-2021-00050
Device Sequence Number16828446
Product Code GFA
UDI-Device Identifier37613327061872
UDI-Public37613327061872
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0375562000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2021
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer12/29/2020
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date04/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR